# SDR R73A20210315001

- Difficulty date: March 8, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N134VG
- Make and model: Bell 206B
- Aircraft serial: 1512
- Aircraft time: 174,472 hours, 16,686 cycles
- Engine: Allsn 250C20J
- Engine time: 10,434 hours, 9,064 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: M250C20J
- Part serial: CAE270703
- Condition: Making Metal
- Part time: 10,434 hours, 9,064 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE PILOT OBSERVED THE "ENGINE CHIP" CAUTION LIGHT ILLUMINATED. PIC LANDED SAFELY IN A NEARBY FOOTBALL FIELD. FOUND (1) SMALL METAL SLIVER ON THE ENGINE'S LOWER MAGNETIC PLUG.
